Just a quick note to say hi! Hi Jatoo,
I'm writing this because you wrote something I found very interesting. Does Avastin really stop ascites?? Is there some publication I can read about this?? The reason I'm asking is because this current chemo I'm on is really harsh on me and I know that avastin isn't considered a chemo..so maybe I would feel better?? I will keep your wife in prayer...thank you~~~Joanne
You are in my thoughts and prayers. That's great news. My mom (age 74) has had Ovarian cancer since 1998. She has had Avastin before and it just cuts the blood flow off to the tumors and they dry up and shrink. It's a wonderful thing. She has had a reoccurance every 1 1/2 to 2 years, but there's been so many new things approved recently. Hang in there and keep fighting. A lot of recovery has to do with your outlook and your faith. There is hope.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.